# SDR MASA200400699

- Difficulty date: December 15, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 17,180 hours, 12,803 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Condition: Stuck
- Location: Nr 2
- Part time: 9,787 hours, 7,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7138 ORD TO RDU-AIRCRAFT RETURNED TO FIELD BECAUSE THE AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT WAS FERRIED TO IAD.  MAINTENANCE REPLACED THE SECONDARY OUTFLOW VALVE AND SYSTEM OPS CHECKED GOOD.
